Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    5
  • views
    6757

Start of month #2

cowgirl33

299 views

Hello everyone,

So it's been a little over a month now for me taking 60 mg/day of claravis. I would say that I am very happy with my results so far! This past week I have not had one new pimple, and that has not happened in a very long time! My skin is still very dry but not as bad as it was during the first month; I think it is adjusting. For the most part my face and neck feel smooth all over and the marks that were left from my first bad few pimples on the medication have now almost completely faded. Hopefully my derm was right and any scars I have left at the end of my treatment will be gone or almost unnoticeable!

I am still washing my face with Cetaphil basic cleanser morning and night and moisturizing with the cream. My lips still get very chapped so I make sure to always have Aquifer or some type of chapstick with me. My back has been a lot stiffer this past week, I have had to take Advil a few times. Hopefully that side effect will not last long because it makes everything(laying down, carrying things at work, even walking) uncomfortable. And I'm not sure if it is the medication or not, but I feel tired all the time now. It's like I can't get enough sleep! I don't mind that much except for when I need to get things done like schoolwork .

So I am looking forward to moving through this second month, hopefully I will only improve more and more! I am going to have an appt scheduled at the end of this month sometime with my derm, and she said as long as I am clear and not breaking out at all I will probably stay on 60mg/day for the whole 5 months. Has anyone heard the same thing from their dermatologist? I just started thinking that I see a lot of people on here who vary in how much they are taking and it usually goes up sometime during their treatment...I'll have to ask her. I'm just wondering if you increase your dosage then you are less likely to relapse after you are finished with your treatment? I really just would not want to have to be on this stuff more than once! But for now I am going to keep going and hope for the best!



1 Comment


Recommended Comments

My derm just up my MG to 80 a day from 60. She was planning on keeping me on the same 60 for the 5 months but she felt I could benifit from the increase. she also said that the higher dosage the less likely your acne will come back. I know I don't want to do a second treatment so I was all for increasing my dose of accutane! I hope this helps and good luck!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×